# SDR AALA201705249022

- Difficulty date: May 5, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,808 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL PLATE AT Y1300 BETWEEN FRAMES 66 AND 68.  REPLACED THE SILL PLATE IAW SRM 51-42-11, AND DRAWING D53480505.
